MAUDE Adverse Event Report: DENTSPLY LLC SCHICK AE USB INTERFACE, RMA; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC SCHICK AE USB INTERFACE, RMA; UNIT, X-RAY, INTRAORAL
Catalog Number 100008290
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While the customer was using a part of an intraoral sensor system, schick ae usb interface, they allege there was an x-ray image transmission issue where the x-ray image was not captured after radiation has occurred (transmission failure).No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.Field service evaluation- problem description (b)(6) 2026, 14:21:16, (b)(6).Initial log- (b)(6) 2026 4:16:09 pm (b)(6).Warranty: yes dealer technician on-site: no billable: no (equipment under warranty) remote access: sidexis version: server location: pdata remote location: rcu location (if applicable): practice management: workstation(s): scout check: firmware: plug-in version: exposure count: unit ip address: troubleshooting details: the usb interface is not capturing images when the sensor is exposed to radiation when they try to retake images, some are able to process and others are not sent to sidexis recommended to have the usb interface replaced this occurs with and without patients no injuries reported.Replaced part.

Brand Name
SCHICK AE USB INTERFACE, RMA
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24430305
Report Number2424472-2026-00573
Device Sequence Number10304363
Product Code EAP
UDI-Device IdentifierD0031000082900
UDI-PublicD0031000082900
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number100008290
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown